# SDR SIMA20190116006

- Difficulty date: January 16, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 14564196601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SHEAR CLEAT AT FRAME 68LT.  BETWEEN STRS. 6-7 HAS A CRACK APPROX. 1". C/A-REMOVED AND REPLACED CARGO SHEAR CLEAT AT FRAME 68LT., BETWEEN STRS. 6-7 IAW SRM 51-40-02.
